# SDR QXEA2025090500300

- Difficulty date: September 2, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 21,829 hours, 14,718 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: NAS1473R3
- Condition: Cracked
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL DRIP OBSERVED LEFT SIDE MID-WING. REMOVED FROM SERVICE. INSPECTED AND FOUND LEAK TO BE FROM FUEL ACCESS PANEL 531BB. REMOVED LH FLAP TRACK 3 FWD FAIRING REF AMM TASK 57-58-25-000-801-A. RE-TORQUED FUEL ACCESS PANEL 531BB REF E175 AMM 28-11-03-400-801-A. NO HELP. REMOVED FUEL ACCESS PANEL 531BB REF E175 AMM 28-11-03-000-801-A. FOUND CRACKED NUT PLATE ON PANEL 531BB. R&R NUT PLATE REF E175 SRM PT 2 51-45-00-00-01. SEALED REPLACED NUT PLATE REF E175 SRM PT 2 51-21-05-00-01. REMOVED AND REAPPLIED SEALANT AT REPLACED NUTPLATE PER SRM II 51-21-05-00-01. REINSTALLED PANEL 531BB REF E175 AMM 28-11-03-400-801-A. LEAK CHECK COMPLETED, NO LEAKS NOTED. RETURNED TO SERVICE.
